I recently hurt my shoulder and the Dr put me on a script of predisone for 6 days I have not felt this good in years wit the pain in my body. Would it be ok to ask my Dr to give me a presription for the medicine. I take heart medicin. The does was a 3mg tablet 4 times a day.
No. Prednisone has far to many severe side effects to be used long term if there is any alternative. Long term use can be the cause of diabetes and adrenal cortical failure. It can also cause ulcers and fragile skin. One of the side effects at first is euphoria, which can explain why you feel so good.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2009 • 2 answers
Predisone was stopped 2 weeks and I started getting a red rash on my chest by the time I got to the?
Posted 28 Jun 2014 • 1 answer
Posted 2 Jun 2015 • 1 answer
Posted 2 Dec 2015 • 3 answers
Posted 22 Nov 2016 • 2 answers